Journal of Korean medical science
Previously Unrecognized Distinct Laryngeal Lesions During Lazertinib Therapy in EGFR-Mutated NSCLC: A Case Series
By Kang SH, Kim H, Ji JY and 1 others.
Abstract
Lazertinib (LECLAZA®) is a third-generation epidermal growth factor receptor tyrosine kinase inhibitor used to treat non-small cell lung cancer (NSCLC), especially in patients with brain metastases. While common adverse events such as rash and pruritus have been reported, voice-related complications and structural laryngeal lesions have not previously been reported. Here, we describe four NSCLC patients who developed new-onset voice changes or globus sensation during lazertinib-based therapy. Laryngoscopic examination revealed multifocal, broad-based polypoid mucosal thickening that was atypical for benign conditions such as contact granuloma or reflux-related disease. Histopathology in one patient demonstrated benign inflamed granulation tissue, and all lesions remained stable without interval progression over 15-36 months of follow-up. Given the small number of cases and the potential confounders, a causal association with lazertinib cannot be established. However, awareness of these benign-appearing mucosal findings may help clinicians avoid unnecessary biopsy or interruption of cancer treatment when evaluating throat or voice symptoms in patients receiving lazertinib therapy.



